# SDR 05FDEA03995

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE, DENT, AND GOUGES IN SKIN AT FR 46 RT STRINGERS 7-9.  DAMAGE AREA APPROX 11.5 INCH X 7 INCH.    CUT OUT  DAMAGED AREA TO SKING ANS STRINGER IAW  A310-200 SRM 53-10-12 AND 53-10-14.   PERFORMED HFEC IAW NTM 51-10-08.  NO CRACKS NOTED.  SPLICED STRINGERS IAW A310-200 SRM  53-10-14.  INSTALLED  SKIN DOUBLER IAW A310-200 SRM 53-10-12.
